Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 198, NWS Atlanta, GA

June 28, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 12:00 PM EDT for 7 counties in Georgia. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 12:00 PM EDT (16:00 UTC)
Expired
Jun 28, 2018, 1:00 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Gordon County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 75 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 12:06 PM EDTTSTM WND DMGBeaumont, GATREE REPORTED DOWN AT THREE NOTCH RD AND BURNING BUSH RD.
Jun 28, 12:26 PM EDTTSTM WND DMG3 Wsw Wood Station, GATREE REPORTED DOWN AT TEMPERANCE HALL RD AND RODEO RD.
Jun 28, 12:29 PM EDTTSTM WND DMGLafayette, GAA FEW TREES WERE REPORTED DOWN ALONG HIGHWAY 27 NEAR CULBERSON AVENUE.
Jun 28, 12:30 PM EDTTSTM WND DMGTrion, GAMULTIPLE TREES DOWN AROUND TRION; GILKERSON DRIVE, SPRING CREEK, SPRING LANE.
Jun 28, 12:35 PM EDTTSTM WND DMGSummerville, GAMULTIPLE TREES DOWN IN SUMMERVILLE; WEST WASHINGTON STREE, LEE STREET, UNION STREET, HWY 27
Jun 28, 12:40 PM EDTTSTM WND DMG1 Ese Trion, GAA TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE INTERSECTION OF SPRING CREEK ROAD AND SPRING HILL LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 11:46 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS52 KFFC 281600
SVRFFC
GAC047-055-083-115-129-295-313-281700-
/O.NEW.KFFC.SV.W.0198.180628T1600Z-180628T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1200 PM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Northeastern Floyd County in northwestern Georgia...
  Southwestern Whitfield County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Western Gordon County in northwestern Georgia...
  Chattooga County in northwestern Georgia...
  Dade County in northwestern Georgia...

* Until 100 PM EDT.

* At 1158 AM EDT, severe thunderstorms were located along a line 
  extending from near Jasper Tennessee to near Chickamauga to near 
  Tunnel Hill, moving south at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Calhoun, Lafayette, Summerville, Ringgold, Trenton, Fort
  Oglethorpe, Rossville, Chickamauga, Trion, Lookout Mountain, Tunnel
  Hill, Resaca, Plainville, Center Post, Subligna, Fairview,
  Villanow, Cloudland and Chattanooga  Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and frequent cloud to ground lightning is occurring 
with these storms. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8520 3489 8506 3441 8485 3440 8529
      3453 8552 3486 8559 3498 8560
TIME...MOT...LOC 1558Z 353DEG 24KT 3514 8581 3483 8533 3483 8511 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
823 
WWUS52 KFFC 281637
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1237 PM EDT THU JUN 28 2018

GAC047-281647-
/O.CAN.KFFC.SV.W.0198.000000T0000Z-180628T1700Z/
Catoosa GA-
1237 PM EDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Georgia.

LAT...LON 3498 8560 3471 8505 3441 8491 3440 8529
      3453 8551
TIME...MOT...LOC 1637Z 358DEG 16KT 3485 8558 3466 8518 

$$

GAC055-083-115-129-295-313-281700-
/O.CON.KFFC.SV.W.0198.000000T0000Z-180628T1700Z/
Floyd GA-Whitfield GA-Walker GA-Gordon GA-Chattooga GA-Dade GA-
1237 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHEASTERN FLOYD...SOUTHWESTERN WHITFIELD...WALKER...WESTERN
GORDON...CHATTOOGA AND DADE COUNTIES...

At 1237 PM EDT, severe thunderstorms were located along a line
extending from near Higdon to near Suttles Mill, moving south at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Calhoun, Lafayette, Summerville, Trenton, Trion, Plainville, Center
Post, Subligna, Lake Marvin, Linwood, Villanow, Cloudland Canyon
State Park, Cooper Heights, James H. Floyd State Park, Naomi, Rising
Fawn, Oostanaula, Noble, Suttles Mill and Tidings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3498 8560 3471 8505 3441 8491 3440 8529
      3453 8551
TIME...MOT...LOC 1637Z 358DEG 16KT 3485 8558 3466 8518 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:54 AM EDT, 6 minutes earlier.

Area forecast discussion, Jun 28, 11:54 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1154 AM EDT Thu Jun 28 2018

.UPDATE...

We have issued a severe thunderstorm watch in effect until 8pm
for portion of north and central Georgia.

&&

.PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/

UPDATE...

Updated grids through the next 24 hours to adjust trends based on the
ongoing, current, and model evolution of the series of waves
impacting the area in the northwest flow pattern. Looks like the
initial wave will remain more active through the remainder of the
morning and into the afternoon across mainly north and eventually
western portions of the forecast area. Still seeing the second wave
progged to drop south with the main impacts remaining west of the
forecast area. Biggest severe weather threat with the current system
remains very heavy rainfall and strong to damaging winds.

20

PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

SHORT TERM /Today through Friday/...

Current radar loop shows some isolated showers and thunderstorms
continuing to move SE out of TN and moving across the CWA. These
storms are weakening and moving slowly SE, but they dont seem to be
diminishing as fast as earlier thought. As these storms move further
south they will be moving into areas that were worked over by the
earlier convection so they should diminish with in the next few
hours.  As for the forecast...The upper level ridge is still
building but it has become more centered over the northwestern Gulf
and eastern TX. This has allowed a broad upper level trough to dig
into the southeastern and mid atlantic states, with very little
movement expected over the next few days. This pattern puts GA right
into the Northwesterly flow with impulses continuing to ride over
the ridge center and right into our area. These waves will help to
produce diurnally driven showers and thunderstorms Today and Friday.
Expecting scattered coverage with storms today and tomorrow with a
marginal chance of any storms becoming severe. The greatest threats
will be gusty winds, heavy rain, frequent lightning, and some hail.

Temperatures will continue to stay on the warm side with heat index
values across central GA expected around 100-103. For now not
planning to issue another heat advisory for today as it requires
heat index values of 105 or higher. Will keep a close eye on things
and update as needed.

01

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

AVIATION...
12Z Update...
Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things
will be changing soon. This first round of precip will move
through over the next few hours but another round is expected to
push south out of TN later this afternoon bringing more SHRA/TSRA
to the TAF sites. Ceilings will be up and down today but should
stay in the MVFR to VFR range. VSBYs will do the same. Winds
will start out of the SW and turn slowly to the NW through
tonight. Winds will continue to turn to the NE through Friday
morning. Wind speeds will stay 10kt or less except some gust to
25kt in ad around any stronger storms today.

//ATL Confidence...12Z Update...
Medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  72  94  73 /  80  30  30  20
Atlanta         90  73  92  74 /  70  40  30  20
Blairsville     84  65  88  67 /  90  30  30  20
Cartersville    89  70  92  72 /  70  40  30  10
Columbus        93  74  93  75 /  60  60  40  30
Gainesville     88  71  92  73 /  90  30  30  20
Macon           93  73  94  74 /  70  50  40  30
Rome            90  70  92  72 /  70  40  30  10
Peachtree City  90  71  92  73 /  70  40  30  20
Vidalia         93  74  93  75 /  60  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Baldwin...Bartow...Bibb...Butts...Carroll...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Forsyth...Glascock...
Gordon...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Jones...Lamar...
Macon...Meriwether...Monroe...Morgan...Newton...North Fulton...
Paulding...Peach...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1158 AM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1158 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and thunderstorms are expected today into this
evening. Strong to severe thunderstorms are likely. Therefore a
severe thunderstorm watch has been issued for a portion of north
and central GA. Any severe thunderstorm that develops will have
the potential to produce damaging wind gusts, frequent lightning
strikes and locally heavy rainfall. An isolated brief tornado
cannot be ruled out. The most likely time for strong to severe
storms would be this afternoon and evening, however a few storms
could last overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 28, 10:25 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 W UNION               32.10N  83.30W
06/27/2018                   DODGE              GA   EMERGENCY MNGR

            TREE DOWN AT THE INTERSECTION OF HWY 230 AND LOWER
            ROCKY SPRINGS RD.

&&

EVENT NUMBER FFC1800484

KING
Special weather statement, Jun 28, 10:36 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EDT THU JUN 28 2018

GAZ022-023-025-027-034>037-047-281500-
Madison GA-Hall GA-Jackson GA-Walton GA-Barrow GA-Forsyth GA-
Gwinnett GA-Clarke GA-Oconee GA-
1036 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHWESTERN HALL...SOUTHERN JACKSON...NORTHEASTERN WALTON...
BARROW...FORSYTH...NORTHEASTERN GWINNETT...CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 1100 AM EDT...

At 1035 AM EDT...a line of strong thunderstorms was along a line
extending from near Buford Dam to Dacula to Athens...and moving
southeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Jefferson, Cumming, Watkinsville,
Athens, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Statham, Arcade, Nicholson, Hoschton and
Bogart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3418 8379 3411 8337 3388 8326 3383 8329
      3381 8370 3395 8407 3404 8411 3405 8410
      3405 8411 3431 8411
TIME...MOT...LOC 1435Z 320DEG 19KT 3413 8409 3398 8388 3395 8338

WIND...50MPH
Special weather statement, Jun 28, 11:03 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 AM EDT THU JUN 28 2018

GAZ034>037-047-049-050-281530-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Clarke GA-Oconee GA-
Greene GA-
1103 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...WALTON...
SOUTHERN BARROW...SOUTHEASTERN GWINNETT...SOUTHWESTERN CLARKE...
OCONEE AND NORTHWESTERN GREENE COUNTIES UNTIL 1130 AM EDT...

At 1102 AM EDT...a line of strong thunderstorms was along a line
extending from near Lawrenceville to near Barnett Shoals...and
moving southeast at 40 mph.

  HAZARD...40 mph wind...frequent cloud to ground lightning and
           heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Watkinsville, Snellville, Suwanee,
Loganville, Auburn, Dacula, Social Circle, Grayson, Statham, Walnut
Grove, Bogart, North High Shoals, Bethlehem, Bostwick, Between, Good
Hope and Bishop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3400 8396 3394 8335 3383 8329 3381 8330
      3379 8328 3377 8329 3375 8325 3361 8318
      3367 8380 3383 8404 3405 8409
TIME...MOT...LOC 1502Z 329DEG 36KT 3416 8409 3392 8399 3385 8336
Local storm report, Jun 28, 11:13 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     TSTM WND DMG     3 SSE BLUE RIDGE        34.82N  84.30W
06/28/2018                   FANNIN             GA   911 CALL CENTER

            POWER POLE REPORTED DOWN AT THE INTERSECTION OF ASKA RD
            AND DEEP GAP RD.

&&

EVENT NUMBER FFC1800485

KING
Special weather statement, Jun 28, 11:19 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1119 AM EDT THU JUN 28 2018

GAZ013-014-021-022-033-281545-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Pickens GA-
1119 AM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
CHEROKEE...FORSYTH AND SOUTHERN PICKENS COUNTIES UNTIL 1145 AM EDT...

At 1118 AM EDT...a line of strong thunderstorms was along a line
extending from Hinton to south of Jasper to Dawsonville...and moving
southeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cumming, Dawsonville, Alpharetta, Milton, Ball Ground,
Nelson, Waleska, Free Home, Buffington, Dougherty, Hickory Flat,
Drew, Coal Mountain, Hightower, Matt, Talmadge, Lathemtown, Tate and
Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8430 3443 8405 3427 8394 3427 8395
      3424 8395 3423 8397 3422 8396 3421 8398
      3420 8399 3419 8405 3415 8409 3409 8429
      3423 8456 3445 8464
TIME...MOT...LOC 1518Z 332DEG 45KT 3448 8462 3441 8449 3443 8414

WIND...40MPH
Local storm report, Jun 28, 11:56 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     2 ENE MOUNTAINTOWN      34.76N  84.53W
06/28/2018                   GILMER             GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES REPORTED DOWN NEAR THE
            INTERSECTION OF ZION HILL RD AND GATES CHAPEL RD.

&&

EVENT NUMBER FFC1800486

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.